I took it today for the first time for a migraine....took it right at the onset as instructed by the doctor. It worked amazingly, knock on wood....but I'm experiencing some pretty weird side effects, just wondering if anybody else can mention some of their experiences?
The biggest ones I noticed were a strange dull/tightness/fatigued feeling in my upper body. I noticed it the most throughout my arms. I assume this is my blood vessels, but the arms definitly felt very very strange. I took it over an hour ago and like I said I'm glad the migraine is gone but just wondering if it feels like this every time or my body will get more used to it? I wonder how much longer I'll feel it for. I was supposed to go to the gym but I dont even think I can lift weights!
I love relpax! it does knock the migraine out of me but the side affects for me include the following: absolute fatigue!! to the point where I am almost unable to pick up my daughter, heart burn, sensitive skin and "creppy crawly" sensation" but, I can live with all of these! I just started taking topamax so hopefully I won't need relpax much longer! Good luck to you